Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 537174, 11 pages
http://dx.doi.org/10.1155/2013/537174
Research Article

Model Reduction for Discrete-Time Markovian Jump Systems with Deficient Mode Information

1Research Institute of Intelligent Control and Systems, Harbin Institute of Technology, Harbin 150001, China
2Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 4 April 2013; Accepted 3 June 2013

Academic Editor: Xiaojie Su

Copyright © 2013 Yanling Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanling Wei, Mao Wang, Hamid Reza Karimi, Nan Wang, and Jianbin Qiu, “ Model Reduction for Discrete-Time Markovian Jump Systems with Deficient Mode Information,” Mathematical Problems in Engineering, vol. 2013, Article ID 537174, 11 pages, 2013. https://doi.org/10.1155/2013/537174.